Posted by Craig on 06/27/05 at 07:56 AM
Hell -o My name is Craig and I am taking welbutrin as well, along with dexidrine. I have been thinning on top a bit and my hair line seems to be further back. I think I may have been thinning a bit before, but not really sure.
This scares me quite a lot. I don’t want to lose my hair, I certainly don’t need the help. I too, want to know if this is true, I have looked on the site (welbutrin offical site) and still haven’t found anything on hair loss. so what in christs phonie name am I suppose to think? I have just ran out of wellbutrin and hesitent to even bother.
Actually I might include, recently I just switched to generic brand of welbutrin, as I am currently covered under odsp (just for medication, I do work)
I know my ad is one of many, asking the same, fearing the same. but I sure would love to recieve some feedback.
|Posted By||#||Date & Time|
Re: Re: welbutrin hair loss
|shannon||0||08/16/05 03:27 PM|